MAUDE Adverse Event Report: GYRUS ACMI, INC DIEGO #2 ANG. VIPER H/PIECE

GYRUS ACMI, INC DIEGO #2 ANG. VIPER H/PIECE
Model Number 70338031
Medical Device Problem Codes Defective Device (2588); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.Inspection found the device motor does not spin and no output.The reported customer issue of device not working was confirmed.Unrelated to the reported issue, minor scratches were observed on the housing.Investigation is ongoing.This report will be supplemented accordingly.
 
Event or Problem Description
It was reported that during preparation for use the device was reported seems not holding the burr attachment and not working.There was no patient involvement reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The following sections were updated: g3, g6, h2, h6 and h10.The device was returned for physical inspection.Upon evaluation, user report of "not working" was confirmed.It was also noted that the motor does not spin, no output present, and locking mechanism failure for burr attachment.Minor scratches on the housing.An investigation was completed by the oem (original equipment manufacturer) and determined that the root cause of the locking mechanism failure is due to normal wear and tear.Olympus will continue to monitor the field performance of this device.

Brand Name
DIEGO #2 ANG. VIPER H/PIECE
Common Device Name
DIEGO #2 ANG. VIPER H/PIECE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key12063836
Report Number1037007-2021-00046
Device Sequence Number3870534
Product Code ERL
UDI-Device Identifier00821925011397
UDI-Public00821925011397
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K992994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70338031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1